Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

USG said hepatomegaly of fatty infiltration of liver. Meaning? Why missed period?

hello, i have two questions. 1) i am 41 and have not had my periods for 3 months even after taking medicine deviry for 10 days 2) my usg shows What does this really mean? does a fatty liver affect menstruation cycles? what are the other issues related to this? and what is the possible treatment?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your USG shows Non alcoholic fatty liver if you don't drink alcohol. That is a usual presentation nowadays due to the high fatty or high carbohydrate diets.By doing proper exercise, taking adequate vitamins and dieting you can reverse it.The missed period can be a sign of early menopause.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor